

# **MVTV Broadcast Schedule**

## Monday

- 8:00 am Daily dose of Wellness Silver Sneakers Classic (36 minutes) (13- 30 minute workout with the wellness team)
- 8:30 am Daily devotions
- 9:00 am Message from the President
- 10:00 am Daily Dose of Wellness New Exercise Class Coming Soon (12 minutes)
- 10:45 Talk with the Team
- 1:30 pm Daily Dose of Wellness Silver Sneakers Classic (36 minutes)
- 2:00 pm reserved for Sing for the Moment
- 2:30 pm 3:30 pm Pathways Institute Course (1 hour)
- 3:30 pm Daily Dose of Wellness Leg Workout (12 minutes)
- 4:00 pm Daily Devotions
- 4:30 pm Message from the President

Slide Rotation: encouraging messages and pics from family members and friends

#### Tuesday

- 8:00 am Daily dose of Wellness Seated Arm and Upper Body Workout (22 minutes) (13-minute workout with wellness team)
- 8:30 am Daily devotions
- 9:00 am Message from the President
- 10:00 am Daily Dose of Wellness Stretching and Yoga (22 minutes)
- 1:30 pm Daily Dose of Wellness Seated Arm and Upper Body Workout (22 minutes)
- 2:00 pm Sunday Service
- 3:00 pm Daily dose of Wellness Senior Kickboxing (30 minutes)
- 3:30 pm Daily Dose of Wellness Balance and Stability (12.45 minutes)
- 4:00 pm Daily devotions
- 4:30 pm Message from the President

Slide Rotation: encouraging messages and pics from family and friends

## Wednesday

- 8:00 am Daily dose of Wellness Silver Sneakers Classic (36 minutes) (13- 30 minute workout with the wellness team)
- 8:30 am Daily devotions
- 9:00 am Message from the President
- 10:00 am Daily Dose of Wellness New Exercise Class Coming Soon (13 minutes)
- 11:00 12:40 pm Pathways Institute Course (1 hour 40 minutes max)
- 1:30 pm Daily Dose of Wellness Leg Workout (27 minutes)
- 2:00 pm reserved for Sing for the Moment
- 3:30 pm Daily Dose of Wellness Arm/Upper Body Workout (9 minutes)
- 4:00 pm Daily devotions
- 4:30 pm Message from the President

Slide Rotation: encouraging messages and pics from family and friends

## Thursday

- 8:00 am Daily dose of Wellness New Exercise Class Coming Soon (12 minutes)
- (13- 30 minute workout with the wellness team)
- 8:30 am Daily devotions
- 9:00 am Message from the President
- 10:00 am Daily Dose of Wellness Senior Kickboxing (30 minutes)
- 11:00 12:00 noon Talk with the Team or Resident Council
- 1:30 pm Daily Dose of Wellness Leg Workout (27 minutes)
- 2:30 pm Rosary
- 3:30 pm Daily Dose of Wellness Resistance Bands (12 minutes)
- 4:00 pm Daily devotions
- 4:30 pm Message from the President
- 6:00 pm Talk with the Team or Resident Council

Slide Rotation: encouraging messages and pics from family and friends

## Friday

- 8:00 am Daily dose of Wellness Silver Sneakers Classic (36 minutes)
- (13- 30 minute workout with the wellness team)
- 8:30 am Daily devotions
- 9:00 am Message from the President
- 10:00 am Daily Dose of Wellness Arm Workout (12 minutes)
- 10:30 Hymn Sing
- 11:00 12:00 Talk with the Team or Resident Council
- 1:30 pm Daily Dose of Wellness Silver Sneakers Classic (36 minutes)
- 2:30 pm Hymn Sing
- 3:30 pm Daily Dose of Wellness Stretching and Yoga (22 minutes)
- 4:00 pm Daily devotions
- 4:30 pm Message from the President
- 6:00 pm Talk with the Team or Resident Council

Slide Rotation: encouraging messages and pics from family and friends

## Saturday

- 8:00 am Daily dose of Wellness Senior Bootcamp (17 minutes)
- (13- 30 minute workout with the wellness team)
- 9:00 am Message from the President
- 10:00 am Daily Dose of Wellness New Exercise Class Coming Soon (12 minutes)
- 1:30 pm Daily Dose of Wellness Silver Sneakers Classic (36 minutes)
- 2:00 pm 3:00 pm Pathways Institute Course (1 hour max)
- 3:30 pm Daily Dose of Wellness Balance and Stability (12:45 minutes)
- 4:30 pm Message from the President
- 6:30 pm Weekend Movie

Slide Rotation: encouraging messages and pics from family and friends

## Sunday

- 8:00 am Daily dose of Wellness Silver Sneakers Classic (36 minutes)
- (13- 30 minute workout with the wellness team)
- 9:00 am Message from the President
- 10:00 am Daily Dose of Wellness New Exercise Class Coming Soon (13 minutes)
- 10:30 am Sunday Service
- 1:30 pm Daily Dose of Wellness Stretching and Yoga (22 minutes)
- 2:30 pm Catholic Mass
- 3:30 pm Daily Dose of Wellness New Exercise Class Coming Soon (13 minutes)
- 4:30 pm Message from President
- 6:30 pm Weekend Movie

Slide Rotation: encouraging messages and pics from family and friends

## Notes:

## Daily Dose of Wellness

The Messiah Lifeways Wellness team has provided a group of low impact workouts and mindfulness exercises to be broadcast on MVTV. These workout videos can also be accessed on the wellness webpage by visiting MessiahLifeways.org/wellness.

#### Chat with the Pastor

The Messiah Village Pastoral ministries team will begin broadcasting Bible studies on MVTV. They will run Monday, Wednesday, and Friday starting at 10:30 am.

#### Weekend Movie

Every Saturday and Sunday evening we will run a weekend movie starting at 6:30 pm. A slide will run through the MVTV rotation announcing the weekend movie selection.

#### **Special Features from the Archives**

Programs may vary from Jazz Me Band concerts, Messiah Village Variety Show, Symphony concerts and more! We will run a slide each day announcing the archive selection of the week.